Advertisement

Finite Rank and Small Perturbations of Linear Relations

  • Ezzeddine Chafai
  • Teresa Álvarez
Article
  • 17 Downloads

Abstract

In this paper, we investigate the stability of regular, semi-Fredholm, finite essential ascent and finite essential descent linear relations under small and commuting finite rank perturbations as well as the behavior of the nullity, the defect and the index under such perturbations.

Keywords

Linear relation Regular and semi-Fredholm linear relations Essential ascent Essential descent 

Mathematics Subject Classification

47A06 47A53 47A10 

Notes

Acknowledgements

The work of Teresa Álvarez was supported by Micinn (Spain). Grant MTM 2013-45643.

References

  1. 1.
    Chafai, E., Mnif, M.: Spectral mapping theorem for ascent, essential ascent, descent and essential descent spectrum of linear relations. Acta Math. Sci. 34B(4), 1212–1224 (2014)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Aiena, P.: Fredholm and Local Spectral Theory with Application to Multipliers. Kluwer Academic, Dordrecht (2004)zbMATHGoogle Scholar
  3. 3.
    Fredj, O.B.H., Burgos, M., Oudghiri, M.: Ascent spectrum and essential ascent spectrum. Stud. Math. 187(1), 59–73 (2008)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Fredj, O.B.H.: Essential descent spectrum and compact commuting perturbations. Extracta Mathematicae 21(3), 261–271 (2006)MathSciNetzbMATHGoogle Scholar
  5. 5.
    Baskakov, A.G., Chernyshov, K.I.: Spectral analysis of linear relations and degenerate operator semigroups. Mat. Sb. 193, 1573–1610 (2003)CrossRefGoogle Scholar
  6. 6.
    Favini, A., Yagi, A.: Degenerate Differential Equations in Banach Spaces. Marcel Dekker, New York (1999)zbMATHGoogle Scholar
  7. 7.
    Derkach, V.A., Hassi, S., Malamud, M.M., Snoo, H.S.V.: Boundary relations and their Weyl families. Trans. Am. Math. Soc. 358, 5351–5400 (2006)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Kaczynski, T.: Multivalued maps as a tool in modeling and rigorous numerics. J. Fixed Point Theory Appl. 4, 151–176 (2008)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Sandovici, A., Snoo, H.: An index for the product of linear relations. Linear Algebra Appl. 431, 2160–2171 (2009)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Cross, R.W.: Multivalued Linear Operators. Marcel Dekker, New York (1998)zbMATHGoogle Scholar
  11. 11.
    Sandovici, A., Snoo, H., Winkler, H.: Ascent, descent, nullity, defect, and related notions for linear relations in linear spaces. Linear Algebra Appl. 423, 456–497 (2007)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Fakhfakh, F., Mnif, M.: Perturbation theory of lower semi-Browder multivalued linear operators. Publ. Math. Debrecen 78(3–4), 595–606 (2011)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Labrousse, JPh, Sandovici, A., Snoo, H.S.V., Winkler, H.: The Kato decomposition of quasi-Fredholm relations. Oper. Matrices 4, 1–51 (2010)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Jaftha, J.J.: The conjugate of a product of linear relations. Comment. Math. Univ. Carol. 47(2), 265–273 (2006)MathSciNetzbMATHGoogle Scholar
  15. 15.
    Álvarez, T.: On regular linear relations. Acta Math. Sin. 28(1), 183–194 (2012)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2018

Authors and Affiliations

  1. 1.Department of MathematicsPrince Sattam Bin Abdulaziz UniversityAl-KharjSaudi Arabia
  2. 2.Department of Mathematics, Faculty of Sciences of SfaxUniversity of SfaxSfaxTunisia
  3. 3.Department of MathematicsUniversity of OviedoOviedoSpain

Personalised recommendations